# SDR CA100929008

- Difficulty date: September 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 27,917 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2700 · Flight Control System
- Part: Fms
- Part number: 201741211
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

NR 1 FMS STARTED TO SMOKE WHEN POWER APPLIED.  NR 1 FMS REPLACED AND DATA BASE UPDATED.   UNIT INSPECTED EXTERNALLY FOR SMOKE - NONE FOUND, SENT TO MFG FOR INSPECTION/REPAIR AND TEARDOWN REPORT.
